# SDR AALA20170808005

- Difficulty date: August 8, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N965TW
- Make and model: Doug MD 83
- Aircraft serial: 53615
- Aircraft time: 50,249 hours, 25,157 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  EMERGENCY LIGHTS SEATS FIRST HALF WERE INOP.  EMERGENCY LIGHT BATTERIES WERE FOUND DISCHARGED. REMOVED AND REPLACED EMERGENCY LIGHT BATTERIES FORWARD AND MID, OPS OK.
